Items where Author is "Sharp, Richard"

Group by: Item Type | No Grouping
Number of items: 6.

Sharp, Richard (2007) Critical exponents for groups of isometries. Geometriae Dedicata, 125 (1). pp. 63-74. ISSN 1572-9168

Collier, David and Sharp, Richard (2006) Directions and equidistribution in homology for periodic orbits. [MIMS Preprint]

Pollicott, Mark and Sharp, Richard (2006) Correlations for pairs of closed geodesics. Inventiones Mathematicae, 163 (1). pp. 1-24. ISSN 1432-1297

Sharp, Richard (2004) A local limit theorem for closed geodesics and homology. Transactions of the American Mathematical Society, 356 (12). pp. 4897-4908. ISSN 0002-9947

Sharp, Richard (2001) Closed geodesics and periods of automorphic forms. Advances in Mathematics, 160 (2). pp. 205-216. ISSN 0001-8708

Sharp, Richard (2001) Local limit theorems for free groups. Mathematische Annalen, 321 (4). pp. 889-904. ISSN 1432-1807

This list was generated on Mon Apr 22 01:00:34 2024 BST.